| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Radiolucent Lines (4848); Aseptic loosening (4883)
| Date of Event |
11/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00588006012, 12mm height size f articular surface with hinge post extension, 66297616; 00588000500, size 5 precoat cemented tibial component, 66324271.G2: foreign - event occurred in australia.H6: proposed component code: mechanical (g04) - femur.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient underwent an initial knee surgery.Subsequently, about a year and 4 months later, the patient had revision due to loosening.Attempts have been made, and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; the reported event could not be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: nexgen rotating hinge knee arthroplasty shows very thin radiolucent line on the lateral tibial tray metal-bone and cement-bone interfaces which is nonspecific but potentially related to loosening.Evaluation may be limited by lack of the baseline images for comparison and lack of lateral view.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.